# SDR AALA201709069039

- Difficulty date: September 5, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N864NN
- Make and model: Boeing 737823
- Aircraft serial: 31111
- Aircraft time: 21,989 hours, 8,761 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 4101054
- Part serial: 17450
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EQUIPMENT COOLING SUPPLY FAN IN NORMAL MODE ILLUMINATED OFF IN DESCENT FOLLOWED BY GASEOUS ODOR OR FUMES.  REMOVED AND REPLACED EQUIPMENT COOLING SUPPLY FAN PER AMM 21-27-02.  OPERATIONAL CHECK GOOD.
